# SDR AC2A084866

- Difficulty date: February 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- System (JASC): 6420 · Tail Rotor Head
- Part: Cone Set
- Part number: 222012734005
- Condition: Grooved
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONE SET WAS GROOVED. REPLACED CONE SET.
